# SDR 0301949992

- Difficulty date: October 11, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N896OE
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- Aircraft time: 80,495 hours, 73,567 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DWG7920134785
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE FLIGHT, BOTH THE LEFT HYDRAULIC SYSTEM PRESSURE AND QUANTITY DROPPED TO ZERO INDICATION.  CREW APPLIED COM PROCEDURES, VERIFIED COMPLETE LOSS OF SYSTEM, AND LANDED UNEVENTFULLY AT MSP.  MAINTENANCE FOUND A BROKEN ELEVATOR PRESSURE LINE AND REPLACED IT.  ALSO, REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP AND RESERVICED THE SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
